# SDR AWXA200600875

- Difficulty date: May 19, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Part serial: EEE051
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 23,356 hours, 9,165 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LAS - ENGINE SHUTDOWN - FLT 714 - CREW REPORTED THAT AFTER CLEARING RUNWAY, EGT ON NR 2 ENGINE WENT TO 610 WITH NORMAL READINGS ON N1 AND N2.  ENGINE WAS AT IDLE.  CREW SHUT ENGINE DOWN WITH NO EXCEEDENCES NOTED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE HP VALVE.  RAN ENGINE AND EGT WAS WITHIN LIMITS.  OPS CHECK GOOD.
